# SDR UALA2013061304079

- Difficulty date: June 10, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 90,714 hours, 10,950 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXT EMERGENCY SLIDE LT AT LT ABOVE TRAILING MOST FWD AND AFT IS INOP.  RELAMPED AFT EMERGENCY LT ASSY, NO HELP.  NEEDS T-S.  REPLACED EMERGENCY LTS.  "CHARGER UNIT" & "BATTERY PACK" (M7919) LOCATED ABOVE MAIN ENTRY DOOR 3L, OPS CK OF LT SIDE EXTERNAL FUSELAGE SLIDE EMERGENCY LIGHTS MOST FWD & AFT OK.
